| Catalog Number |
MX4450 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension set with needleless y-site(s) and stopcock was occluded.The following information was received by the initial reporter with the following : we have been having issues with the mx4450 extension sets with 4-way stopcocks.I know we had the same problem maybe a year ago and some bad lot #'s were identified.Have you had any reports of this happening with the lot # below? this is a safety incident reported by our surgery team.Highlighted sections below for the info you may need to report this.Thank you.Material mx4450 lot 22099402- samples are available.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Pr 9245724 - follow up mdr for device evaluation.No product or photo was returned by the customer.The customer complaint of occlusion in the sets could not be verified due to the product not being returned for failure investigation.Device history record review for model mx4450 lot number 22099402 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22sep2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information.